# SDR DALA1160716816

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 39,366 hours, 12,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPARTMENT DOOR CUTOUT FWD SIDE STA 231 BL 0 FRAME TOP FLANGE, HAS DENT 77-46.  MAPPED AND SUBMITTED TO ENGINEERING.  DOCUMENTED ON N/R 186965 W/O 89267760001 AT SAA/SAT DURING HMV.
